# SDR AALA20110403DFW01

- Difficulty date: April 3, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 33,658 hours, 16,080 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLIGHT ATTENDNANTS REPORTED VISIBLE SMOKE AND ODOR IN AFT CABIN AREA.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED LEFT AND RIGHT PRESSURE REGULATOR VALVES AND ACCOMPLISHED HIGH PRESSURE PACK BURN.  SYSTEM GROUND CHECK NORMAL OPERATION.
